# SDR UPS07450278

- Difficulty date: July 5, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT W/G REAR SPAR WS 375 UPPER FIXED PANEL SUPPORT APPEARED CORRODED.  CORROSION BLEND OUT EXFOLIATION THROUGH WHOLE THICKNESS 2" BY 3/4" EXCEED SRM LIMIT.  RT W/G REAR SPAR WS375 UPPER FIXED PANEL SUPPORT REPAIRED AS PER SRM 51-40-04 FIG 2.
